MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-3893AE
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed during functional testing of the returned icy catheter (lot # 74927).Visual inspection of the catheter upon receipt found no physical damage.The distal lumen could not flush, whereas medial and proximal lumen flushed.Functional testing of the returned catheter was performed.All infusion ports and extension tubes were flushed without resistance.During functional testing, the catheter was connected to a pressurized inflation device.Immediately upon pressurizing the catheter, a bond leak was observed on the distal balloon.During manufacturing all icy catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the next process.Probable causes for the reported complaint can be a latent material defect.Historical complaints were reviewed for information related to the reported complaint and ccr (b)(4) was reported for the icy catheter with lot # 74927 on (b)(6) 2018 for bond leak on the distal balloon.
 
Event or Problem Description
At an unspecified time during ivtm therapy, the thermogard console displayed an airtrap alarm and a check saline alarm.The user observed that the saline bag was empty.Upon further inspection no sign of leak on the suk, or on the patient bedside was reported.Catheter leak was suspected.Following this, the user discontinued ivtm therapy and removed the catheter.No known impact or patient consequence was reported.No further information provided.Mfr 3010617000-2018-00654 for thermogard console.

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7602583
Report Number3010617000-2018-00607
Device Sequence Number19181379
Product Code NCX
UDI-Device Identifier00849111075107
UDI-Public00849111075107
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893AE
Device Catalogue Number8700-06957-40
Device Lot Number74927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1